# SDR CA061208001

- Difficulty date: December 6, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6013A
- Aircraft time: 4,476 hours
- Engine: Ge CF343A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 20222788
- Part serial: 20237
- Condition: Cracked
- Location: T/E Flap
- Part time: 4,684 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULE LUBRICATION OF THE FLAP ACTUATORS, THE TECHNICIAN NOTICED GREASE WAS OOZING OUT OF A CRACKED WELD ON THE HOUSING OF THE LT OB FLAP ACTUATOR JACK SCREW. (TC NR 20061208001)
